# SDR AALA20100623TUL08

- Difficulty date: June 23, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144N51409016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OUTBOARD OF CREASE ANGLE AT STATIONS 1022 TO 1038 RIGHT BUTTLINES 65 TO 66.  INSTALLED NEW WEB STATIONS 1020 TO 1040 RIGHT PER SRM 51-10-02-0G 8 AND 9.
